#### Report on

## Induction Program for Faculty Member & Teaching Supporting Staff Organised by Human Resource Development Centre (HRDC) Integral University Lucknow on 7<sup>th</sup> and 8<sup>th</sup> February 2025

The Human Resource Development Centre (HRDC) at Integral University, Lucknow, conducted a two-day Induction Program on February 7th and 8th, 2025. Designed specifically for newly appointed faculty members, teaching support staff, and administrative staff of the 2024-25 session, the program aimed to provide essential knowledge and skills to help them excel in their roles. Additionally, it sought to inspire and align them with the Vision and Mission of Integral University.



The induction program witnessed deliberations detailed on topics mentioned the list annexed. in Syed Ahmad. Professor Ageel Director, HRDC and Head, Department Civil Engineering, warmly welcomed the dignitaries and new inductees to the program.

The inauguration commenced with an inspiring address by the Hon'ble Vice-Chancellor, Integral University, Prof. Javed Musarrat, who shared valuable insights from his extensive academic and professional experience. He emphasized the importance of continuous learning, skill acquisition, and knowledge transfer to future generations. Highlighting the three fundamental pillars of the teaching profession—pedagogy, research,



and societal contribution—he underscored the need for educators to not only impart knowledge but also foster critical thinking, advance research, and contribute meaningfully to society. His address served as a call to action, encouraging lifelong learning and a commitment to academic and social progress.



The next session featured an informative presentation by Dr. M. U. Raja, Librarian, Central Library, Integral University, who provided a comprehensive overview of the university and departmental libraries systems. He highlighted state-of-the-art facilities such as lecture recording, e-content development, and digital resources. Dr. Raja elaborated on

the fully automated Central Library, which houses an extensive collection of books, journals, and e-resources catering to diverse academic and research needs. He explained the streamlined process for library usage, book issuance, and remote access to digital resources, ensuring seamless knowledge acquisition for students and faculty. His address underscored the library's pivotal role in fostering academic excellence and research innovation at Integral University.



Professor Syed Aqeel Ahmad provided insights into the history and origins of Integral University, emphasizing its visionary mission and acknowledging the tireless efforts of the Hon'ble Founder and Chancellor, Professor Syed Waseem Akhtar. He also discussed the university's organizational structure and key personnel.

Dr. Alvina Farooqui, Head, Department of Bioengineering, led the next session, delving into the university's micro-level structure and departmental organization. She explained the roles responsibilities and various departmental positions, including Head of Department, DQAC Coordinator, Program Coordinator, Department Training Coordinator, Placement and Website Coordinator. Additionally, she outlined the



university's expectations of faculty members regarding academic and social conduct during their tenure.

The final session of Day 1 concluded with a visit to The Integral Centre of Excellence for Interdisciplinary Research (ICEIR) and the Central Instrumental Facility (CIF), managed by Dr. Sanober S. Mir, Assistant Director, IIRC. She provided an overview of the facilities available and highlighted the ongoing research conducted by faculty members and research scholars.



Day 2 commenced with an address by Ms. Coordinator, Kavita Agarwal, Integral Learning Initiative (ILI). Dr. Agarwal provided insights into the university's inhouse-developed Learning Management System (LMS). The ILI-LMS, a robust cloudbased platform, encompasses all aspects of teaching and learning, positioning Integral University as a leader in blended learning, as mandated by NEP 2020. She detailed the

methodology for uploading lecture notes, assigning coursework, conducting quizzes, and organizing forum discussions. She also introduced the concept of Outcome-Based Education (OBE) and its advantages.



In the next session, esteemed speaker Prof. Furqan Qamar, Chief Advisor to Hon'ble Chancellor, Integral University, addressed the audience, highlighting the importance of continuously enhancing teaching skills through the integration of contemporary technologies and methodologies. He also emphasized the significance of cultivating a compelling personality alongside advanced knowledge to effectively inspire and motivate students.

Subsequently, Professor Naseem Ahmad, Chief Proctor, Integral University, elaborated on the vision and mission of the Proctorial Committee. He explained its structure and role in maintaining law, order, and discipline on campus while fostering a disciplined and inclusive environment. The participants were the university's informed about adherence to anti-ragging policies and procedures for grievance resolution.



emphasizing the importance of maintaining decorum and mutual respect within the academic community.

In a subsequent session, Ms. Kavita Agarwal, Head, Department of Computer Science and Engineering, continued her presentation, discussing the university's admission process, academic ordinances, syllabus structure based on OBE, and NEP 2020. She explained the Choice-Based Credit System, academic calendar, and course selection options, including open electives, departmental electives, and MOOC courses. She also emphasized the importance of maintaining course files and adhering to the academic calendar.



Mr. Syed Ahmad Rafey, Assistant Incubation Manager, Centre for Incubation and Entrepreneurship Development (CIED), then delivered a comprehensive presentation on CIED's mission, vision, and ongoing initiatives. He highlighted its recognition as an Incubation Centre by StartInUP, Government of Uttar Pradesh, and showcased the achievements of incubated start-ups such as KOSH and Nutty Village. He encouraged faculty members to

contribute innovative ideas and inspire students to participate in entrepreneurial initiatives.



Dr. Syed Belal Hassan, Deputy Medical Superintendent IIMS&R and Director, Integral Hospital, conducted a session on and Medical Aid Hospital Facilities, detailing routine and emergency medical services available campus. on He emphasized the importance of awareness regarding emergency contact procedures and the university's medical helpline.

Professor Mohd Haris Siddique, Registrar, Integral University, addressed faculty and staff on service rules, professional conduct, and ethical responsibilities. He emphasized maintaining discipline, efficiency, confidentiality, and institutional integrity while fostering a productive work environment.





Mr. Ahmad Raza, Treasurer, provided insights into financial and accounting matters, covering tax deductions, security deductions, and financial schemes available to the university community.

Dr. Nilanjan Mukherji, Director, Centre for Career Guidance & Development (CCG&D), discussed the department's role in enhancing students' career prospects through career counselling, skill development workshops, placement drives. and industry collaborations. He encouraged faculty involvement in mentoring students integrating practical skills into the curriculum.





Professor Wahajul Haq, Dean, Research and Development (R&D), elaborated on university policies related to research and innovation. He highlighted available research facilities and university incentives for high-quality research and innovation.

Professor Syed Misbahul Hasan, Director, Internal Quality Assurance Cell (IQAC), explained IQAC's functions and accreditation processes by bodies such as NAAC and NBA. He introduced the AQAR portal and detailed methodologies for developing and evaluating course and program outcomes.





Professor Abdul Rahman Khan, Controller of Examinations, Integral University, provided a comprehensive overview of examination policies, evaluation schemes, continuous assessment, and academic integrity. He discussed faculty roles in examination invigilation, paper setting, and the university's efforts in automating examination processes.

Dr. Mohd Faisal, Provost, Integral Hostels, outlined the organizational structure and facilities available in student and faculty accommodations, as well as opportunities for faculty to serve as hostel wardens.





Dr. Mohammed Asim, Coordinator, Intellectual Property Rights Management Cell (IPRMC), explained the cell's role in managing and protecting intellectual property, the patent filing process, and incentives for research publications.

Dr. Salman Khan, President, Integral University Alumni Welfare Association (IUAWA), discussed the university's alumni network, its achievements, and ongoing initiatives.

Mr. Parvez Akhtar, Transport In-Charge, provided an overview of the university's transportation facilities, routes, procedures, and fee structures.







The program concluded with closing address by Professor Syed Ageel Ahmad, who highlighted the key takeaways of the twoday program. He invited suggestions improvement and delivered of vote thanks, acknowledging contributions of the Hon'ble

Founder & Chancellor, Prof. Syed Waseem Akhtar, the Hon'ble Pro-Chancellor, Dr. Syed Nadeem Akhtar, the Hon'ble Vice-Chancellor, Professor Javed Musarrat, and other dignitaries who played a pivotal role in the success of the program.

At the end of the programme, the attendees visited the Media Room/ Lecture Recording room where Dr. Rashid Ansari, Head, Department of Mass Communication, demonstrated how to create E-content using the facility.

Out of 165 eligible candidate 131 have successfully completed the induction program. The program was articulately organized by Dr. Zishan Raza Khan, Deputy Director, HRDC.

# **Schedule of the Induction Program**

### DAY 1 (7.02.2025)

Day No.	Session	Particulars	Duration	Responsibility	Venue
Day 1 7.02.2025	2:00-2:30 PM	Registration & Folder Distribution	30 min	Mr Seemab Ahmad (Dy. Registrar Admin)	Central Auditorium
	2:30-3:00 PM	Welcome by Director HRDC Opening Address by Hon'ble Vice Chancellor	30 min	-	Central Auditorium
	3:00-3:15 PM	Library – Process of Library Membership Registration, issue of books, online access etc.		Dr M U Raja (Librarian)	Central Auditorium
	3:15-3:30 PM	About the University History, Vision & Mission of University - Structure of University	15 min	Prof. Syed Aqeel Ahmad (Director HRDC)	Central Auditorium
	3:30-4:00 PM	Introduction & Structure of the department  • Academic Roles & Responsibilities  • Academic & Social Conduct  • Administrative Roles & Responsibilities  a) Program Coordinator  b) Course Coordinator  c) Departmental Web Coordinator  d) DQAC Coordinator  e) Departmental Training & Placement Coordinator  f) Employee Management System (EMS)  • Student Management System (SMS)	30 min	Dr Alvina Farooqui, (HoD, Bioengineering)	Central Auditorium
	4:00-4:15 PM	Visit to ICEIR and CIF	15 min	Dr Snober S. Mir (Asst. Director IIRC)	At the facility

### DAY 2 (8.02.2025)

Day No.	Session	Particulars	Duration	Responsibility	Venue
D ay 2 8.02.2025	9:15- 9:45 AM	<ul> <li>Integral Learning Initiative (ILI)</li> <li>Learning Management System of the University</li> <li>OBE</li> </ul>		Mrs Kavita Agrawal (Coordinator ILI)	Central Auditorium
	9:45 – 10:00 AM	Proctorial Committee and roles		Professor Naseem Ahmad, (Proctor)	Central Auditorium
	10:00- 10:30 AM	<ul> <li>Admission Process</li> <li>Outcome Based Education</li> <li>Ordinances and Syllabus System – CBCS, OE, DE</li> <li>Academic Calendar</li> <li>Course File &amp; Student Feedback</li> </ul>	30 min	Mrs Kavita Agrawal (Coordinator ILI)	Central Auditorium
	10:30- 10:45 AM	CIED  Introduction Vision & Activities	15 min	Dr Nida Fatima, (Director CIED	Central Auditorium
	10:45- 11:00 AM	Medical Aid (Hospital Facilities) – Protocol for Normal & Emergency Situation	15 min	Dr Syed Belal Hassan (Director, IIMSR)	Central Auditorium

	TEA BREAK (15 min)					
	11:15- 11:30 AM	<ul> <li>Service rule</li> <li>Conduct of Employee- Roles, Responsibilities, Confidentiality and Expectations</li> </ul>	15 min	Prof. Harris Siddique (Registrar)	Central Auditorium	
	11:30- 11:45 AM	Finance & Accounts: Service security, Tax deduction and declaration etc.	15 min	Mr Ahmad Raza (Treasurer)	Central Auditorium	
	11:45 AM-12:00 PM	CCG&D – Contribution for Placement, etc.	15 min	Dr Nilanjan Mukherji (Director CCG&D)	Central Auditorium	
	12:00 – 12:30 PM	Research Policies & Conduct Research Facilities and Incentivization	30 min	Prof. Wahajul Haq (Dean R&D)	Central Auditorium	
	12:30 – 1:00 PM	Roles & Responsibilities for Administrative Staff: Confidentiality and Expectations	15 min	Prof. Mohd Haris Siddiqui (Registrar)	Central Auditorium	
		LUNCH BR	EAK			
D ay 2 8.02.2025	1:30 – 2:00 PM	Internal Quality Assurance Cell (IQAC) Introduction Accreditation process AQAR Portal – Structure & Utilization Responsibilities & Expectations Outcome- Based Education (BT, CO, PO, PSO mapping and attainment etc.)	30 min	Prof. Syed Misbahul Hasan (Director IQAC)	Central Auditorium	
	2:00 – 2:30 PM	About Examination process Evaluation Scheme Continuous Assessment (CA) Mid-semester exams/Unit Tests, Quiz, Assignments, Attendance etc End Semester Exam (ESE) Paper setting Invigilation Duty Examination Automation and Conduct of Evaluator	30 min	Prof. Abdul Rahman Khan (Controller of Examination)	Central Auditorium	
	2:30 – 2:45 PM	Hostel at the University- Capacity & Facility Wardenship- Responsibilities & Benefits	15 min	Dr Mohd Faisal (Chief Warden)	Central Auditorium	
	2:45 – 3:00 PM	IPRMC Introduction Vision & Activities Eligibility Research Awards Documents Incentivization of Publications Implementation of IU Research Initiative	15 min	Dr. Mohammed Asim (Coordinator, IPRMC)	Central Auditorium	
	3:00 – 3:15 PM	Alumni Cell – Activities & Achievements	15 min	Dr Salman Khan (President IUAWA)	Central Auditorium	
	3:15 – 3:30 PM	Transport – Operational Routes, Timings, Fee	15 min	Mr Parvez Akhtar (Transport In- charge)	Central Auditorium	
	3:30 – 3:45 PM	Concluding Remarks by Director HRDC (1	5 MIN)		Central Auditorium	
	TEA BREAK (15 min)					
	4:00-4:15 PM	Media Room/ Lecture Recording Room – Demonstration of E-content Creation	15 min	Dr Rashid Ansari (Head, Department of Mass Comm.)	Media Centre	